# SDR ASAA9840004

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 655077368
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, WEAR WAS FOUND ON THE LOWER SURFACE OF THE UPPER FLANGE ON THE RT WING T/E RIB FITTING.  REPAIRED PER EA 5750-01269 AND BOEING TELEX M-7200-98-00052.  (M)
